# SDR AALA20060832

- Difficulty date: September 6, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N321AA
- Make and model: Boeing 767223
- Aircraft serial: 22322
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T500040
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - FLOORBEAM AT STATION 1329 TO 1351 RIGHT BUTT LINE 16 HAD CORROSION ON BOTTOM SIDE NUT PLATE AREA.  REPLACED FLOOR SUPPORT AT STATION 1329 TO 1351 RIGHT BUTT LINE 16.
